# SDR AALA202306146329

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 31,972 hours, 6,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 41010029
- Part serial: 1114
- Condition: Overheated
- Location: Zone 100 - Fuse
- Part time: 66,354 hours, 28,452 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX. AT FL250 GREEN HYDRAULIC SYSTEM RESERVOIR OVERHEAT ECAM MESSAGE FOLLOWED BY A GREEN HYDRAULIC ENGINE #1 PUMP LOW PRESSURE ECAM MESSAGE. FLIGHT CREW FOLLOWED ECAM PROCEDURE FOR GEAR EXTENSION AND RECOVERED THE GREEN HYDRAULIC SYSTEM FOR LANDING. THE AIRCRAFT LANDED SAFELY AT LAX. MAINTENANCE ACCOMPLISHED TSM 29-11-00 AND FOUND THE POWER TRANSFER UNT (PTU) WAS OVERHEATING AND KNOCKING. MAINTENANCE REPLACED THE POWER TRANSFER UNIT (PTU) PER AMM 29-23-41 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
